Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 39, NWS Fort Worth, TX

April 3, 2014Cooke County, Denton County, Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2014, 1:53 PM CDT for Cooke County, Denton County, Wise County, Texas. It was in force for 52 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 1:53 PM CDT (18:53 UTC)
Expired
Apr 3, 2014, 2:45 PM CDT
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Cooke County, TX, Denton County, TX, Wise County, TX

What was reported inside it

TimeReportWhereRemark
Apr 3, 1:56 PM CDTHAIL 1.252 S Decatur, TX$$
Apr 3, 1:56 PM CDTHAIL 1.252 S Decatur, TX
Apr 3, 1:59 PM CDTHAIL 1Decatur, TXQUARTER SIZE HAIL IN CENTRAL DECATUR
Apr 3, 2:22 PM CDTHAIL 1Slidell, TXQUARTER SIZE HAIL IN SLIDELL
Apr 3, 2:27 PM CDTHAIL 0.88Bolivar, TXNICLEL HAIL IN BOLIVER
Apr 3, 2:33 PM CDTHAIL 0.75Sanger, TXDIME SIZED HAIL IN SANGER AT I-35 AND 455.
Apr 3, 2:35 PM CDTHAIL 1Sanger, TX$$
Apr 3, 2:35 PM CDTHAIL 1Sanger, TX
Apr 3, 2:36 PM CDTHAIL 0.88Sanger, TX$$
Apr 3, 2:36 PM CDTHAIL 0.88Sanger, TX
Apr 3, 2:40 PM CDTHAIL 13 N Sanger, TXQUARTER SIZE HAIL 3 MILES NORTH OF SANGER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2909 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WUUS54 KFWD 031853
SVRFWD
TXC097-121-497-031945-
/O.NEW.KFWD.SV.W.0039.140403T1853Z-140403T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
153 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 245 PM CDT

* AT 152 PM CDT...STORM SPOTTERS REPORTED A SEVERE THUNDERSTORM 
PRODUCING QUARTER SIZE HAIL.  DOPPLER RADAR INDICATED THIS STORM WAS 
ALSO CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
STORM WAS LOCATED NEAR DECATUR...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KRUM...SANGER AND DENTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3316 9713 3310 9775 3343 9760 3344 9749
      3349 9749 3352 9743 3352 9708
TIME...MOT...LOC 1852Z 249DEG 21KT 3320 9758

$$


CAVANAUGH
2 follow-up statements
482 
WWUS54 KFWD 031858
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 PM CDT THU APR 3 2014

TXC097-121-497-031945-
/O.CON.KFWD.SV.W.0039.000000T0000Z-140403T1945Z/
DENTON TX-WISE TX-COOKE TX-
158 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN COOKE...EASTERN WISE AND NORTHWESTERN DENTON
COUNTIES...

AT 157 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL.  DOPPLER RADAR ALSO 
INDICATED THIS STORM WAS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DECATUR...MOVING 
NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PONDER...KRUM...VALLEY VIEW...SANGER AND DENTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3316 9713 3310 9775 3343 9760 3344 9749
      3349 9749 3352 9743 3352 9708
TIME...MOT...LOC 1857Z 240DEG 21KT 3323 9756

$$


CAVANAUGH
821 
WWUS54 KFWD 031913
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
213 PM CDT THU APR 3 2014

TXC097-121-497-031945-
/O.CON.KFWD.SV.W.0039.000000T0000Z-140403T1945Z/
DENTON TX-WISE TX-COOKE TX-
213 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN COOKE...NORTHEASTERN WISE AND NORTHWESTERN DENTON
COUNTIES...

AT 212 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
EAST OF DECATUR...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PONDER...KRUM...VALLEY VIEW...SANGER AND DENTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3352 9708 3316 9713 3319 9762 3344 9753
      3344 9750 3344 9749 3349 9749 3352 9743
TIME...MOT...LOC 1912Z 240DEG 21KT 3327 9747

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:21 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 3, 12:21 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 PM CDT THU APR 3 2014

.AVIATION...
PRIMARY CHALLENGE FOR THE TERMINAL FORECASTS THIS AFTERNOON WILL
BE TIMING AND COVERAGE OF CONVECTION THAT MAY AFFECT THE TAF
SITES DURING THE FIRST 6-8 HOURS OF THE FORECAST.

DRYLINE WAS STARTING TO MOVE EASTWARD LATE THIS MORNING AND AT
MIDDAY EXTENDED FROM NEAR BOWIE SOUTHWEST INTO EASTLAND COUNTY.
THE DRYLINE WILL DEVELOP INTO THE DFW METROPLEX REGION BY LATE
AFTERNOON...WITH ISOLATED THUNDERSTORM DEVELOPMENT POSSIBLE AT
THAT TIME. ANY STORM THAT AFFECTS THE METROPLEX THIS AFTERNOON
COULD BE SEVERE GIVEN SUBSTANTIAL INSTABILITY AND FAVORABLE
VERTICAL WIND SHEAR. THERE IS STILL UNCERTAINTY WITH REGARD TO THE
STRENGTH OF THE CAP THIS AFTERNOON...SO WILL ONLY CARRY VCTS FROM
19Z TO 23Z AT ALL OF THE METROPLEX TAF SITES.

FOR KACT...THE FORECAST WILL BE SIMILAR TO THOSE AT THE METROPLEX
EXCEPT FOR SLIGHTLY LATER TIMING AND PERHAPS SLIGHTLY BETTER
CHANCES FOR CONVECTION.

WINDS WILL BE FROM THE SOUTH AT ALL TAF SITES THROUGH MID TO LATE
AFTERNOON...THEN GRADUALLY VEER TO THE SOUTHWEST AND WEST THIS
EVENING. A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT AND BRING
NORTH WINDS AT 16-18 KTS BEGINNING AROUND 04Z IN THE METROPLEX AND
AROUND 06Z AT KACT. 09/GP

&&

.UPDATE...
THE VIGOROUS MORNING CONVECTION HAS EXITED INTO OKLAHOMA...BUT
ADDITIONAL ELEVATED (ALBEIT MORE BENIGN) ACTIVITY CONTINUES WITHIN
NORTH TEXAS...GENERALLY EAST OF THE I-35 CORRIDOR. DESPITE STEEP
MID-LEVEL LAPSE RATES...THE REMAINING CONVECTION IS STRUGGLING TO
MATCH THE INTENSITY OF THE EARLIER HAIL-PRODUCING STORMS. BASED ON
THE BLOSSOMING COMPLEX IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...
AN UNRESOLVED MESOSCALE ENHANCEMENT OF VORTICITY IS LIKELY NOW
DOWNSTREAM OF NORTH TEXAS. AS A RESULT...THIS LULL IS EXPECTED TO
CONTINUE UNTIL SURFACE-BASED CONVECTION INITIATES THIS
AFTERNOON.

THE 12Z FWD RAOB SHOWED A SIGNIFICANT CAPPING INVERSION...AND
RECENT AMDAR DATA CONFIRM THAT THE LID ON THE UNSTABLE SURFACE
LAYER REMAINS INTACT. A CAP OF THIS STRENGTH IS UNLIKELY TO BE
BROKEN THROUGH SURFACE HEATING ALONE AND WILL REQUIRE BOTH
MECHANICAL LIFTING OF THE SURFACE LAYER AND SYNOPTIC-SCALE LIFTING
OF THE INVERSION IN ADVANCE OF AN APPROACHING MID-LEVEL TROUGH.
AT 1030 AM...A DRYLINE STRETCHED FROM NEAR WICHITA FALLS TO WEST
OF ABILENE. WINDS ABOVE THE LOW-LEVEL BOUNDARY HAVE VEERED AND
STRENGTHENED...AND THE DRYLINE WILL PENETRATE DEEPER INTO NORTH
TEXAS TODAY THAN PREVIOUS DAYS THIS WEEK. A SOUTHWESTERLY MID-
LEVEL JET FROM WESTERN NORTH TEXAS INTO OKLAHOMA WILL RESULT IN A
FASTER PUSH ALONG THE NORTHERN EXTENT OF THE DRYLINE...PIVOTING
THE BOUNDARY CLOCKWISE. DESPITE THE STRENGTH OF THE FLOW ALOFT...
THIS ORIENTATION WILL REDUCE THE CROSS-BOUNDARY COMPONENT...AND
THE DRYLINE WILL LIKELY SLOW OR EVEN STALL. THIS MAY DELAY THE
ONSET OF AFTERNOON CONVECTIVE INITIATION...WHICH MAY ALSO BE
FARTHER WEST THAN PREVIOUSLY ANTICIPATED. THE MID-MORNING UPDATE
ADDRESSES THIS...MAINTAINING THE THREAT OF STORMS ALONG THE I-35
CORRIDOR THROUGHOUT THE AFTERNOON AND INTRODUCING ISOLATED
POTENTIAL AS FAR WEST AS BOWIE...MINERAL WELLS...AND COMANCHE.

25

&&

.PREV DISCUSSION... /ISSUED 357 AM CDT THU APR 3 2014/

...STRONG TO SEVERE THUNDERSTORMS EXPECTED ALONG/EAST OF A BONHAM
TO KILLEEN LINE THIS AFTERNOON/EVENING...

AT 08 UTC...A DRYLINE WAS LOCATED OVER WEST TEXAS GENERALLY FROM
WEST OF GAGE OKLAHOMA TO EAST OF LUBBOCK TO EAST OF MIDLAND WHILE
A COLD FRONT WAS LOCATED ACROSS THE OKLAHOMA PANHANDLE AND THE
KS/OK BORDER. ALOFT...A VIGOROUS UPPER TROUGH WAS LOCATED FROM
NORTH DAKOTA TO EASTERN ARIZONA.

THESE FEATURES WILL ADVANCE TOWARD THE REGION THIS MORNING AND
ACROSS THE REGION THIS AFTERNOON AND EVENING WITH STRONG TO SEVERE
CONVECTION DEVELOPING 3 TO 5 PM ALONG THE DRYLINE...GENERALLY
ALONG/EAST OF A LINE FROM BONHAM TO KILLEEN. FORECAST SOUNDINGS
ACROSS THE EASTERN COUNTIES HAVE 2000+ J/KG CAPE...25 TO 35 KNOTS
OF BULK SHEAR AND STEEP MID LEVEL LAPSE RATES....THUS LARGE HAIL
TO GOLF BALL SIZE AND DAMAGING WINDS WILL BE THE MAIN SEVERE
WEATHER THREATS THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO
THREAT WILL ALSO EXIST WHERE DISCRETE SUPERCELLS OCCUR AND WHERE
CELLS TRACK ACROSS ANY BOUNDARY.

RED FLAG WINDS AND HUMIDITY WILL EXIST THIS AFTERNOON BEHIND THE
DRYLINE...GENERALLY ALONG AND WEST OF A COMANCHE TO GLEN ROSE AND
NOCONA LINE. WE WILL ALSO ADDED A GRASS FIRE DANGER STATEMENT TO THOSE
COUNTIES JUST EAST AND SOUTH OF THE RED FLAG WARNING. THE STRONG
WEST WINDS COMING OUT OF WEST TEXAS WILL ALSO CARRY DUST INTO THE
REGION AND HAVE ADDED DUST TO ACROSS THE NORTHWESTERN COUNTIES FOR
THIS AFTERNOON AND EVENING.

AS THE COLD FRONT MOVES ACROSS THE REGION TONIGHT...IT WILL BRING
COOLER TEMPERATURES AND DRY CONDITIONS FOR FRIDAY AND EARLY
SATURDAY. LOWS SATURDAY MORNING WILL BE IN THE MID 40S ALONG THE
RED RIVER...BUT SOME RURAL AREAS MIGHT SEE SOME UPPER 30S. NO
FREEZE IS EXPECTED WITH THIS COOLER AIR.

MOISTURE WILL BEGIN TO RETURN OVER AN ELEVATED FRONTAL BOUNDARY
SATURDAY AFTERNOON AND SOME LIGHT SHOWERS ARE POSSIBLE OVER THE
SOUTHERN COUNTIES DURING THE AFTERNOON HOURS. HAVE EXPANDED THE
SHOWERS NORTHWARD OVER THE ENTIRE AREA SATURDAY NIGHT AND ADDED
ISOLATED THUNDER. THE BEST DAY FOR PRECIPITATION WILL BE SUNDAY
WHEN ANOTHER UPPER TROUGH SWINGS ACROSS THE REGION. CURRENT
FORECASTING SOUNDINGS DO NOT JUSTIFY MORE THAN ISOLATED THUNDER ON
SUNDAY AND QPF AMOUNTS OF 1/4 TO 1/2 INCH SUNDAY THROUGH MONDAY.
AFTER THIS SYSTEM MOVES EAST...THE REGION WILL BE DRY WITH
TEMPERATURES RETURNING BACK TO NORMAL THROUGH MID NEXT WEEK. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  83  49  68  47  68 /  40  10   0   5  10
WACO, TX              82  50  72  47  69 /  40  20   0   5  10
PARIS, TX             80  47  66  43  65 /  60  50   0   5  10
DENTON, TX            84  45  67  44  66 /  30  10   0   5  10
MCKINNEY, TX          81  46  67  44  67 /  40  20   0   5  10
DALLAS, TX            82  50  68  47  67 /  40  10   0   5  10
TERRELL, TX           81  50  68  46  66 /  50  20   0   5  10
CORSICANA, TX         81  52  70  47  68 /  50  30   0   5  10
TEMPLE, TX            82  51  72  49  69 /  30  20   0   5  10
MINERAL WELLS, TX     86  43  69  45  67 /  20   5   0   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102-
115>117-129>132-141.

&&
Hazardous weather outlook, Apr 3, 11:19 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 AM CDT THU APR 3 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1119 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE WILL BE A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS PARTS OF NORTH TEXAS. THE RISK AREA IS EAST OF A LINE FROM
BOWIE TO MINERAL WELLS TO COMANCHE...AND INCLUDES THE DFW
METROPLEX AND THE WACO/TEMPLE/KILLEEN AREAS. LARGE HAIL AND DAMAGING
THUNDERSTORM WINDS ARE THE MAIN THREATS...BUT ONE OR TWO TORNADOES
MAY ALSO OCCUR.

ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP ALONG AND WEST OF
INTERSTATE 35 BY AFTERNOON AS GUSTY SOUTHWEST WINDS DEVELOP AND
RELATIVE HUMIDITY VALUES DROP BELOW 30 PERCENT. A RED FLAG WARNING
WILL BE IN EFFECT THIS AFTERNOON AND THIS EVENING IN AREAS ALONG
AND WEST OF A LINE FROM NOCONA...TO GLEN ROSE...TO COMANCHE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
LOW THUNDERSTORM CHANCES WILL RETURN SATURDAY NIGHT THROUGH
SUNDAY NIGHT...BUT THE ACTIVITY IS NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS AFTERNOON IN THE
RISK AREA. SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS
EVENING IN AREAS ALONG AND EAST OF INTERSTATE 35.

In the hours before

Local storm report, Apr 3, 9:02 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             SADLER                  33.68N  96.85W
04/03/2014  E0.75 INCH       GRAYSON            TX   TRAINED SPOTTER

            DIME SIZE HAIL 5 NORTH OF SADLER
Special weather statement, Apr 3, 10:43 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 AM CDT THU APR 3 2014

TXZ120-031615-
ROCKWALL TX-
1043 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  ROCKWALL COUNTY

AT 1043 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF ROCKWALL...MOVING NORTHEAST AT
50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FATE...HEATH...ROCKWALL AND
ROYSE CITY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3282 9630 3281 9630 3282 9652 3298 9652
      3298 9651 3298 9630
TIME...MOT...LOC 1543Z 222DEG 44KT 3288 9639

CAVANAUGH
Special weather statement, Apr 3, 11:29 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1129 AM CDT THU APR 3 2014

TXZ095-106-031700-
DELTA TX-LAMAR TX-
1129 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  DELTA COUNTY
  LAMAR COUNTY

AT 1129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF COMMERCE...MOVING NORTHEAST AT
60 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...COOPER...DEPORT...
PARIS AND COOPER LAKE PARK DOCTORS CREEK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3372 9531 3339 9530 3336 9538 3337 9546
      3335 9549 3336 9559 3331 9565 3330 9575
      3325 9579 3323 9584 3326 9586 3371 9585
      3381 9545
TIME...MOT...LOC 1629Z 227DEG 51KT 3337 9582

CAVANAUGH
Local storm report, Apr 3, 11:35 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HAIL             GREENVILLE              33.13N  96.12W
04/03/2014  E1.00 INCH       HUNT               TX   PUBLIC

            NICKEL TO QUARTER SIZE HAIL NEAR FM 2101 AND 1570
Special weather statement, Apr 3, 1:35 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 PM CDT THU APR 3 2014

TXZ102-031900-
WISE TX-
135 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL WISE COUNTY

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3339 9751 3323 9739 3319 9740 3302 9777
      3318 9788
TIME...MOT...LOC 1835Z 238DEG 21KT 3315 9773

CAVANAUGH
Local storm report, Apr 3, 1:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             DECATUR                 33.23N  97.60W
04/03/2014  E0.88 INCH       WISE               TX   TRAINED SPOTTER

            NICKEL SIZE HAIL IN DECATUR

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 6:30 AM CDTSpecial Weather StatementFWDWise30 min
Apr 3, 6:57 AM CDTSpecial Weather StatementFWDWise33 min
Apr 3, 7:03 AM CDTSevere Thunderstorm WarningFWDWise42 min
Apr 3, 7:07 AM CDTSevere Thunderstorm WarningFWDCooke, Montague68 min
Apr 3, 7:20 AM CDTSpecial Weather StatementFWDLamar25 min
Apr 3, 8:10 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson65 min
Apr 3, 8:41 AM CDTSpecial Weather StatementFWDDallas, Denton, Tarrant34 min
Apr 3, 9:21 AM CDTAreal Flood AdvisoryFWDGrayson114 min
Apr 3, 10:43 AM CDTSpecial Weather StatementFWDRockwall32 min
Apr 3, 10:56 AM CDTSevere Thunderstorm WarningFWDHunt64 min
Apr 3, 11:29 AM CDTSpecial Weather StatementFWDDelta, Lamar31 min
Apr 3, 11:38 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar67 min
Apr 3, 1:35 PM CDTSpecial Weather StatementFWDWise25 min
Apr 3, 2:27 PM CDTSpecial Weather StatementFWDWise33 min
Apr 3, 2:40 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson65 min
Apr 3, 2:45 PM CDTSevere Thunderstorm WarningFWDDenton, Wise60 min
Apr 3, 3:40 PM CDTSpecial Weather StatementFWDErath, Hood65 min
Apr 3, 3:41 PM CDTSevere Thunderstorm WarningFWDCollin, Denton64 min
Apr 3, 3:44 PM CDTSevere Thunderstorm WarningFWDGrayson61 min
Apr 3, 4:19 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson56 min
Apr 3, 4:39 PM CDTSpecial Weather StatementFWDHood66 min
Apr 3, 4:45 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
Apr 3, 5:01 PM CDTSpecial Weather StatementFWDDenton, Wise29 min
Apr 3, 5:04 PM CDTSevere Thunderstorm WarningFWDDenton, Wise56 min
Apr 3, 5:06 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
Apr 3, 5:14 PM CDTSevere Thunderstorm WarningFWDErath, Hood61 min
Apr 3, 5:31 PM CDTSpecial Weather StatementFWDComanche29 min
Apr 3, 5:33 PM CDTSevere Thunderstorm WarningFWDMills42 min
Apr 3, 5:47 PM CDTTornado WarningFWDDenton43 min
Apr 3, 5:50 PM CDTSevere Thunderstorm WarningFWDTarrant40 min
Apr 3, 5:55 PM CDTSpecial Weather StatementFWDFannin, Lamar65 min
Apr 3, 6:03 PM CDTTornado WarningFWDFannin27 min
Apr 3, 6:07 PM CDTSevere Thunderstorm WarningFWDBosque, Comanche, Coryell, Erath, Hamilton53 min
Apr 3, 6:21 PM CDTSevere Thunderstorm WarningFWDCollin, Denton54 min
Apr 3, 6:25 PM CDTSpecial Weather StatementFWDWise35 min
Apr 3, 6:38 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell67 min
Apr 3, 6:57 PM CDTSpecial Weather StatementFWDDenton33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.